MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-N (MNS2); SERACLONE ANTI-N (MNS2)

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-N (MNS2); SERACLONE ANTI-N (MNS2)
Catalog Number 808415100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a reagent red blood cell of a competitor when testing with seraclone anti-n.The customer used two different lots of seraclone anti-n.The customer provided the supposedly defective product lot 8629080-01 and also the reagent red blood cell of the competitor for investigational testing.At the time our quality control laboratory received the reagent red blood cell it was already expired.Therefore our quality control laboratory tested the complaint sample as well as their retention samples of both affected lots with different red blood cells for potency and specificity.The required minimum titer of 4 was exceeded.All positive and negative reactions were correct.We did not observe any false negative reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-n functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-N (MNS2)
Common Device Name
SERACLONE ANTI-N (MNS2)
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6953980
Report Number9610824-2017-00075
Device Sequence Number16475102
Product Code KSZ
UDI-Device Identifier07611969952052
UDI-Public07611969952052
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2018
Device Catalogue Number808415100
Device Lot Number8645080-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2017
Initial Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1